# SDR SWIA202266146

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 39,018 hours, 28,093 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: Failed
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L BLEED AIR DUCT WARNING    (FLIGHT 3027 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 25215068 WITH THE FOLLOWING CORRECTIVE ACTION: "THE AILC EVENT LOCATION HISTORY RECORDED THE LEAK AT LOOPS MT137 76% AND MT138 80%, WHICH WAS ALSO THE SAME LOCATION RECORDED ON THE PREVIOUS INCIDENT ON THE LAST FLIGHT. REFERENCING FIM 36-19-01, THE LEAK SHOULD BE SOMEWHERE ON THE LEFT HIGH PRESSURE GROUND DUCT. WITH THE APU RUNNING AND BOTH AC PACKS RUNNING NO LEAK COULD BE FOUND ON THE HP GROUND DUCT ITSELF. THE LOWER HALF OF THE DUCT REMAINED COOL ENOUGH TO TOUCH IT WITH NO LEAK. THE 76% AND 80% LEAK LOCATIONS ARE ACTUALLY THE SECTIONS OF THE LOOPS CLOSE TO THE TOP OF THE DUCT WHERE MT137P2 AND MT138P1 ARE LOCATED. WHEN SEARCHING FOR THE LEAK WE NOTICED THE LEAK WOULD OCCUR ONLY THE CROSS BLEED VALVE OPEN AND RIGHT AC PACK ON. AFTER FURTHER INVESTIGATION WE FOUND THAT WHEN THE CROSS BLEED VALVE WOULD OPEN, THE SHAFT PORT ON THE BOTTOM OF THE VALVE WOULD LEAK BLAZING HOT AIR STRAIGHT DOWN INTO THE BLANKET AND THEN LEAKING OUT DOWN ONTO THE UPPER ENDS OF MT137 AND
